Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A spectral exclusion principle for unbounded subnormals


Author: Sameer Chavan
Journal: Proc. Amer. Math. Soc. 137 (2009), 211-218
MSC (2000): Primary 47A60, 47B20; Secondary 41A10
Published electronically: April 25, 2008
MathSciNet review: 2439443
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a Spectral Exclusion Principle for unbounded subnormals. As an application, we obtain some polynomial approximation results in the functional model spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A60, 47B20, 41A10

Retrieve articles in all journals with MSC (2000): 47A60, 47B20, 41A10


Additional Information

Sameer Chavan
Affiliation: Indian Institute of Science Education and Research Pune, Pune-411008, India
Address at time of publication: Harish-Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad, 211019 India
Email: sl.chavan@iiserpune.ac.in, chavansameer@hri.res.in

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09488-4
PII: S 0002-9939(08)09488-4
Keywords: Unbounded subnormal, $H^{\infty }$ functional calculus
Received by editor(s): April 26, 2007
Received by editor(s) in revised form: December 23, 2007
Published electronically: April 25, 2008
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.